Get E-Book on COVID-19

Q. Is it advisable to increase the dosage of Dapoxetine for better intercourse?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Jan 21, 2020

Hello doctor,

As per advise of doctor I have taken Dapoxetine (Duralast) 30 mg before 1 hour intercourse, it did not work? So can I take any other medicine or take higher composition of same medicine or two tablets before 1 hour?

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

Taking two tablets of Dapoxetine might cause dizziness, flushing of face, nausea, vomiting, etc., side effects. But you can take two tablets that is 60 mg prior to sex. But if problem persists then better to consult your doctor again. Regular use of SSRIs like Paroxetine daily will help to delay the ejaculation time. Continue to take Dapoxetine 30 on SOS basis. This will help in delaying the time.


Was this answer helpful?

 | 

Thank you doctor,

I want to use these things for shorter time so my question is that is it safe to use spray for long lasting? Or will you recommend anything else for long lasting?

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hello,

Welcome back to icliniq.com.

Duralast two tablets will help to delay the time. Sprays have not much effects and are not proven for premature ejaculation. If problem persists even after taking two tablets then you can think of using Lignocaine jelly during sex. This will reduce sensitivity of penis and ejaculation will be delayed.


Was this answer helpful?

 | 

Related Questions:
What are the risk factors of sexual intercourse with type 1 herpes patient?
Why am I not able to insert my penis into the vagina?
Can you suggest any medicine to get proper erection?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I am having urine urgency after sexual intercourse. Please advice.

Query: Hi doctor, I am an 18-year-old female. I recently had sex that was a bit more rough than normal. Everything seems fine, I have not had cramping, and my IUD seems to still be in place, and the strings are still fine. The IUD is not poking out of my cervix, and, again, it does not hurt or cramp. Thoug...  Read Full »

Why have I missed period after sexual intercourse?

Query: Hello doctor,My last date of the period was last month. Usually, I have an improper cycle (one month miss). We had intercourse after almost a month and I took Ipill on the third evening. Please help.  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.